Last year I started spotting while on the pill, my doctor told me to stop taking it and see what happens. (helpful chap) Since then I have started bleeding after sex. Sometimes its just a light red staining that stops almost immediately, on occasion it has been almost like a period and goes on several days. I went back to the doc who put me back on the pill and referred me to the hospital. I am 27, still suffer from acne and I get the odd hair growing where ladies shouldn't have them, and i have heavy periods which stop for a day halfway through then start again, so I know something is wrong with my hormones. I've had a smear last year that was normal, and tested clear for STDs a few months ago. Both my mother and grandmother suffered from ovarian cysts and/or endometriosis but both had children quite young. I'm worried that the hospital will tell me that I have left it too late. Anyone got any idea what it is most likely to be?
I do suffer from panic attacks and the thought of undergoing surgery makes me break down. I'm so worried, can anyone help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?